# SDR SWIA97871

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Engine: Pwa PW118A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: SV14H11004
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LEFT MAIN GEAR FAILED TO FULLY RETRACT.  BOTH A AND B RED LIGHTS REMAINED ILLUMINATED.  RETURNED TO FIELD.  TOOK AIRCRAFT TO GARRETT, SWUNG LANDING GEAR.  ALL DOORS WOULD NOT CLOSE.  CHANGED GEAR DOOR SEQUENCE VALVE, ADJUSTED LEFT STRUT GEAR ACTUATOR, AND SWUNG GEAR NUMEROUS TIMES.  OPS CHECKS GOOD.
